Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 194053, 4 pages
http://dx.doi.org/10.1155/2013/194053
Research Article

Sufficient Conditions for -Spirallike and -Robertson Functions of Complex Order

Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan

Received 7 January 2013; Revised 12 February 2013; Accepted 12 February 2013

Academic Editor: Abdellatif Agouzal

Copyright © 2013 B. A. Frasin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. M. Al-Oboudi and M. M. Haidan, “Spirallike functions of complex order,” Journal of Natural Geometry, vol. 19, no. 1-2, pp. 53–72, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. K. Aouf, F. M. Al-Oboudi, and M. M. Haidan, “On some results for λ-Roberston functions ofcomplex order,” Publications de l'Institut Mathématique, vol. 75, no. 91, pp. 93–98, 2005. View at Google Scholar
  3. B. A. Frasin, “Family of analytic functions of complex order,” Acta Mathematica, vol. 22, no. 2, pp. 179–191, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. I. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Spacek, “Contribution a la theori des function univalentes,” Casopsis pro Pestovani Matematiky a Fysiki, vol. 62, pp. 12–19, 1932. View at Google Scholar
  6. M. A. Nasr and M. K. Aouf, “Starlike function of complex order,” The Journal of Natural Sciences and Mathematics, vol. 25, no. 1, pp. 1–12, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. J. Libera, “Univalent α-spiral functions,” Canadian Journal of Mathematics, vol. 19, pp. 449–456, 1967. View at Google Scholar · View at MathSciNet
  8. M. S. Robertson, “Univalent functions f(z) for which zf'(z) is spirallike,” The Michigan Mathematical Journal, vol. 16, pp. 97–101, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Wiatrowski, “The coefficients of a certain family of holomorphic functions,” Zeszyty Naukowe Uniwersytetu Lodzkiego, Nauki Matematyczno Przyrodnicze, Seria 2, Zeszyt, no. 39, pp. 75–85, 1971. View at Google Scholar · View at MathSciNet
  10. M. A. Nasr and M. K. Aouf, “On convex functions of complex order,” Mansoura Science Bulletin, vol. 9, pp. 565–582, 1982. View at Google Scholar
  11. M. K. Aouf, “p-valent classes related to convex functions of complex order,” The Rocky Mountain Journal of Mathematics, vol. 15, no. 4, pp. 853–864, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. N. Chichra, “Regular functions f(z) for which zf'(z) is α-spiral-like,” Proceedings of the American Mathematical Society, vol. 49, pp. 151–160, 1975. View at Google Scholar · View at MathSciNet
  13. I. S. Jack, “Functions starlike and convex of order α,” Journal of the London Mathematical Society, vol. 3, pp. 469–474, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet